| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio further evaluated the customer¿s device and was unable to duplicate the reported issue.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be conclusively determined.
Event or Problem Description
The customer contacted physio-control to report that their device powered off by itself.There was no patient use associated with this event.